Optimal Control of Almost Periodic Motions Under Constraints: I
Differencialʹnye uravneniâ, Tome 41 (2005) no. 3, pp. 312-324
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_3_a3,
author = {A. G. Ivanov},
title = {Optimal {Control} of {Almost} {Periodic} {Motions} {Under} {Constraints:} {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {312--324},
year = {2005},
volume = {41},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_3_a3/}
}
A. G. Ivanov. Optimal Control of Almost Periodic Motions Under Constraints: I. Differencialʹnye uravneniâ, Tome 41 (2005) no. 3, pp. 312-324. http://geodesic.mathdoc.fr/item/DE_2005_41_3_a3/